# SDR IPXA2017091321673

- Difficulty date: August 23, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0815515
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RCB NR 12 SIDE FITTING CHAFED.  REPAIRED IAW EA 011-5340-01-A6978, REV IR, AND EO MD11-5340-65638-A.
